# SDR ORJA98303

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3350 · Emergency Lighting
- Part: Power Pack
- Part number: BR9661106
- Condition: Inop
- Location: Emergency Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SJC - EMERGENCY LIGHTS INOP RIGHT FORWARD EMERGENCY DOOR OVERWING.  REPLACED POWER PACK BR9661-106, OPS CHECK OK.  (M)
